On Herbrand-like Theorems for Cut-free Modal Sequent Logics

被引:0
|
作者
Lyaletski, Alexander [1 ]
机构
[1] Kyiv Natl Taras Shevchenko Univ, Fac Cybernet, Kiev, Ukraine
关键词
D O I
10.1109/SYNASC.2009.63
中图分类号
TP301 [理论、方法];
学科分类号
081202 ;
摘要
The purpose of the research presented in this paper is to extend the author's results on sequent forms of Herbrand theorems for classical and intuitionistic logics onto classical and intuitionistic modal sequent logics. It was found that the technique reported at the SYNASC 2008 symposium and based on the original notions of admissibility and compatibility can satisfactorily be applied for proving Herbrand theorems for the logics under consideration in the sequent form.
引用
收藏
页码:102 / 109
页数:8
相关论文
共 49 条
  • [31] A Contraction-free and Cut-free Sequent Calculus for Propositional Dynamic Logic
    Hill, B.
    Poggiolesi, F.
    [J]. STUDIA LOGICA, 2010, 94 (01) : 47 - 72
  • [32] A Contraction-free and Cut-free Sequent Calculus for Propositional Dynamic Logic
    Brian Hill
    Francesca Poggiolesi
    [J]. Studia Logica, 2010, 94 : 47 - 72
  • [33] ON THE CUT-FREE SEQUENT CALCULUS FOR THE LOGIC OF THE WEAK LAW OF EXCLUDED MIDDLE
    BORICIC, BR
    [J]. JOURNAL OF SYMBOLIC LOGIC, 1987, 52 (01) : 309 - 309
  • [34] Cut-free proof systems for logics of weak excluded middle
    A. Ciabattoni
    D. M. Gabbay
    N. Olivetti
    [J]. Soft Computing, 1999, 2 (4) : 147 - 156
  • [35] Cut-Free Calculi and Relational Semantics for Temporal STIT Logics
    van Berkel, Kees
    Lyon, Tim
    [J]. LOGICS IN ARTIFICIAL INTELLIGENCE, JELIA 2019, 2019, 11468 : 803 - 819
  • [36] Cut-free Completeness for Modal Mu-Calculus
    Afshari, Bahareh
    Leigh, Graham E.
    [J]. 2017 32ND ANNUAL ACM/IEEE SYMPOSIUM ON LOGIC IN COMPUTER SCIENCE (LICS), 2017,
  • [37] Dynamics of Narrow-Minded Belief and Its Cut-Free Sequent Calculus
    Nomura, Shoshin
    Arai, Norihiro
    Tojo, Satoshi
    [J]. AGENTS AND ARTIFICIAL INTELLIGENCE, ICAART 2019, 2019, 11978 : 143 - 165
  • [38] Uniform Cut-Free Bisequent Calculi for Three-Valued Logics
    Indrzejczak, Andrzej
    Petrukhin, Yaroslav
    [J]. LOGIC AND LOGICAL PHILOSOPHY, 2024, 33 (03) : 463 - 506
  • [39] Cut-elimination theorems for some infinitary modal logics
    Tanaka, Y
    [J]. MATHEMATICAL LOGIC QUARTERLY, 2001, 47 (03) : 327 - 339
  • [40] Cut-free sequent-style systems for a logic associated to involutive Stone algebras
    Cantu, Liliana M.
    Figallo, Martin
    [J]. JOURNAL OF LOGIC AND COMPUTATION, 2022, 33 (07) : 1684 - 1710